# SDR GUU2008F00004

- Difficulty date: July 5, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Engine: Pwa PT6*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, CAPTAINS RT BRAKE PEDAL LOST PRESSURE.  GRAVITY BLED ALL BRAKES. OPS CHECK GOOD.  (K)
